# SDR PNSA060602

- Difficulty date: June 20, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 34,734 hours
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM ANC LT ENGINE RPM ROLLED BACK TO 98.5 PERCENT.  CREW VERIFIED SPEED LEVER WAS FULL FORWARD.  TAKEOFF WAS ABORTED AND AIRRCRAFT RETURNED TO BLOCK.  CREW PERFORMED GROUND MAX POWER RUNUP WITH NO FAULT FOUND AND CALLED MAINTENANCE.  MX INSPECTED ENGINE RIGGING AND PERFORMED RUNUP WITH NO FAULT FOUND.  AIRCRAFT WAS RELEASED WITH NO FURTHER PROBLEMS.
